Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Restless legs, tingling in feet. Diagnosed as tendernitus. Difficulty in sleeping. Suggestions?

I have suffered for many years with restless legs, been on medication but had to stop last year due the medication upsetting my heart (I have an ectopic hearbeat). It has now since got worse, am under a specialist who said its tendernitus, am due for physio, but its getting worse, keeps me awake at night and during the day, feels now like there is something in my calf , also I get tingling in my feet please help
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Tendonitis is inflammation of the area where muscle gets attached and the repeated and over use of the join will cause it. Need to treat it first.
The tingling in feet is seem in person with restless legs.

Since you are having ectopic beat here are few thing to try at home.
1)Sleep better by sticking to a regular sleep schedule.
2)Exercise in moderation.
3) Cut back on caffeine.
4) Avoid alcohol and cigarettes.
5) Consider dietary supplements. Check with a doctor or nutritionist to find out if you’re low on iron, vitamin B, folic acid, or magnesium. Deficiencies can bring on RLS.
6) Lose weight.
7) Try practicing relaxation techniques such as yoga and meditation.

Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor